Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acid90

Amount of infections after accutane

I stopped accutane august 12th. Now I have noticed that my skin has become less of what it was a month ago, which was to be expected. Blackheads somewhat forming on the nose, a few very small pimples here and there. This is to be expected, isn't it? Or should I be worried that after a month and a half off the drug I could be relapsing?

Share this post


Link to post
Share on other sites

I would go see your dermatologist if it is a huge worry. If the zits are smallish and you need a magnifying glass to see them, then you are normal. If they are "regular" sized or cysts, then you could be relapsing. Either way, your derm knows your skin and can help you with a post-tane skin regimen. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×